Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 16, NWS Charleston, SC

June 2, 2018Effingham County, Screven County, Georgia; Allendale County, Hampton County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 2, 2018, 3:54 PM EDT for Effingham County, Screven County, Georgia; Allendale County, Hampton County, South Carolina. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2018, 3:54 PM EDT (19:54 UTC)
Expired
Jun 2, 2018, 4:37 PM EDT
In force
43 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Effingham County, GA, Screven County, GA, Allendale County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 29 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 4:05 PM EDTTSTM WND DMG3 Ne Hunters, GASCREVEN COUNTY 911 REPORTED A TREE DOWN ON POOR ROBIN RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 1:19 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2018-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2018-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

886 
WUUS52 KCHS 021954
SVRCHS
GAC103-251-SCC005-049-022100-
/O.NEW.KCHS.SV.W.0016.180602T1954Z-180602T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
354 PM EDT SAT JUN 2 2018

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Screven County in southeastern Georgia...
  Effingham County in southeastern Georgia...
  Hampton County in southeastern South Carolina...
  Allendale County in southeastern South Carolina...

* Until 500 PM EDT.

* At 353 PM EDT, severe thunderstorms were located along a line
  extending from 16 miles southwest of Allendale to 8 miles south of
  Sylvania, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and powerlines.

* Locations impacted include...
  Lake Warren State Park, Estill, Gifford, Newington, Furman, Scotia,
  Luray and Lena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. If this is not possible, avoid open outdoor
spaces and remain low. Stay away from tall objects such as trees and
utility poles.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3282 8109 3250 8133 3261 8170 3294 8148
TIME...MOT...LOC 1953Z 306DEG 25KT 3285 8151 3262 8166 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
876 
WWUS52 KCHS 022015
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
415 PM EDT SAT JUN 2 2018

GAC103-251-SCC005-049-022100-
/O.CON.KCHS.SV.W.0016.000000T0000Z-180602T2100Z/
Screven GA-Effingham GA-Hampton SC-Allendale SC-
415 PM EDT SAT JUN 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SCREVEN...EFFINGHAM...HAMPTON AND ALLENDALE COUNTIES...

At 414 PM EDT, severe thunderstorms were located along a line
extending from 9 miles south of Allendale to 16 miles southwest of
Lake Warren State Park to 13 miles northwest of Springfield, moving
southeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Lake Warren State Park, Estill, Gifford, Newington, Furman, Scotia,
Luray and Lena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3282 8109 3250 8133 3259 8163 3272 8152
      3294 8148
TIME...MOT...LOC 2014Z 297DEG 31KT 3288 8133 3265 8133 3254 8143 

HAIL...<.75IN
WIND...60MPH
 
$$

MTE
192 
WWUS52 KCHS 022031
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
431 PM EDT SAT JUN 2 2018

GAC103-251-SCC005-049-022100-
/O.CON.KCHS.SV.W.0016.000000T0000Z-180602T2100Z/
Screven GA-Effingham GA-Hampton SC-Allendale SC-
431 PM EDT SAT JUN 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SCREVEN...EFFINGHAM...HAMPTON AND ALLENDALE COUNTIES...

At 431 PM EDT, severe thunderstorms were located along a line
extending from Lake Warren State Park to 17 miles northwest of
Ridgeland to 9 miles north of Springfield, moving southeast at 25
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Lake Warren State Park, Estill, Gifford, Newington, Furman, Scotia,
Luray and Lena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3282 8109 3250 8133 3257 8155 3269 8143
      3290 8136
TIME...MOT...LOC 2031Z 303DEG 23KT 3283 8121 3261 8124 3251 8135 

HAIL...<.75IN
WIND...60MPH
 
$$

MTE
157 
WWUS52 KCHS 022037
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
437 PM EDT SAT JUN 2 2018

GAC103-251-SCC005-049-022047-
/O.CAN.KCHS.SV.W.0016.000000T0000Z-180602T2100Z/
Screven GA-Effingham GA-Hampton SC-Allendale SC-
437 PM EDT SAT JUN 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR SCREVEN...EFFINGHAM...HAMPTON
AND ALLENDALE COUNTIES IS CANCELLED...
                
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 3282 8109 3250 8133 3257 8155 3269 8143
      3290 8136
TIME...MOT...LOC 2035Z 306DEG 25KT 3281 8118 3259 8121 3249 8132 

$$

MTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:17 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 2, 2:17 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
217 PM EDT Sat Jun 2 2018

.SYNOPSIS...
A warm and humid air mass will linger across the region through
the rest of this weekend. A cold front is forecast to sweep
across southeast South Carolina and Georgia late Sunday night
into Monday morning. In the wake of the front, a drier air mass
is expected to build across the Southeast U.S. through early
next week. During the mid to late week, conditions are expected
to see gradual increases in deep moisture.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
There is a Severe Thunderstorm Watch in effect for some of our
GA counties until 8 PM this evening.

Radar shows scattered showers and thunderstorms developing
across our area with more storms approaching from the west.
Water vapor imager indicates a pretty good disturbance starting
to move over the area, which is helping to intiate the
convection. The sea breeze has remained pinned along the coast,
but it could trend inland a little into this evening. CAM's
continue pointing to the highest risk for severe weather across
Southeast Georgia over the next few hours. The forecast reflects
this thinking.

MLCAPES ~2,000 J/kg are located here along with plenty of
moisture in the form of PWATs >1.5". But shear remains the
limiting factor with 0-6km bulk shear 15-25 kt. DCAPEs are good
at 1,000-1,200 J/kg. Hence the main risk is damaging winds with
maybe some hail.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
Tonight: Convection will gradually wind down and push off the
lower South Carolina coast during the evening hours. The speed
in which this occurs will be dependent on how organized
afternoon convection can become. Rain chances will diminish
through the night and debris cloudiness will steadily thin with
time. Could see some shallow ground fog and stratus develop
where winds drop off enough, but this is not expected to be
significant. Lows will range from the lower 70s inland to the
mid 70s at the beaches, but rain-cooled air could push lows down
even further.

Sunday: Short range guidance indicates that a mid level low is
forecast to pivot over the DelMarVa area as the negatively trough
axis extends south across the western Atlantic. The center of a 595
DM ridge will remain over the Rio Grande Valley. This pattern will
result in northwest low to mid level flow across the forecast area.
By late afternoon, the sfc cold front is expected to reach the
southern Appalachians. Broad downsloping flow will likely continue
to remain across the CWA through the daylight hours. In fact,
several model solutions generate little to no convection through the
Sunday period. I will indicate dry conditions during the morning,
then gradual increasing PoPs to low Chc by late in the afternoon. It
certainly appears that the greatest coverage of showers and
thunderstorms will occur during the evening hours. By the evening, a
broad pre-frontal sfc trough will develop ahead of the cold front.
The sfc moisture convergence along and ahead of the cold front
should yield scattered showers and thunderstorms. Coverage will
decrease from west to east late Sunday night as the cold front moves
across the forecast area. High temperatures are forecast to range
from the mid 90s across SE GA to the low 90s along the SC coast. Low
temperatures should range from near 70 inland to the mid 70s across
the coastal counties.

Monday and Tuesday: The center of broad high pressure will build
from the Great Plains to the across the Deep South. Sfc dewpoints
are expected to fall into the low 60s inland to upper 60s along the
coast on Monday, generally 1-2 degrees lower on Tuesday. Forecast
soundings indicate that CAPE will exist above a H7 inversion, but
will likely remain capped by 5-15 J/kg of CIN. PoPs on both days
will be limited to less than 15 percent. Temperatures are forecast
to range between 1-2 degrees warmer than normals.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A broad trough will ripple over the region Wednesday through the
rest of the work week. GFS indicates that a S/W will amplify over
the southern Appalachians on Saturday. At the sfc, weak return flow
should supply the region with gradual increases in moisture and
instability. I will forecast diurnal SCHC PoPs through the late work
week. However, chances are expected to increase on Saturday as a
weak warm front lifts across the forecast area. High temperatures on
Saturday will feature near 90s across SE GA.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
KCHS: Mainly VFR. Synoptic models keep the worst of the
convective coverage south of the terminal over the next few
hours. However, hi-res models indicate some of these storms will
migrate north and impact the terminal. Given the uncertainty at
this point, we opted for VCTS from 20-00Z to cover this. When
radar trends become more defined, we will amend to add a TEMPO
if neccessary. Any direct impacts would lead to brief IFR,
gusty winds, and maybe even some small hail. Later this evening,
conditions improve and VFR will prevail.

KSAV: Showers and thunderstorms are expected to impact the
terminal over the upcoming hours. Both radar trends and hi-res
models have the worst conditions from roughly 20-23Z. This is
when we have a TEMPO for IFR, mainly due to visibilities in
+TSRA. Gusty winds are also possible. VCTS is possible until
about 00Z, but we will wait for better radar trends to adjust
this end time in the TAF. Conditions will quickly improve this
evening, with VFR prevailing.

Extended Aviation Outlook: Mainly VFR conditions expected through
late next week. A brief period of fog or ground fog is possible
during the pre-dawn hours each morning, especially Tuesday and
Wednesday.

&&

.MARINE...
Rest of today: There is a Severe Thunderstorms Watch for the GA
waters out 20 nm until 8 PM this evening. Thunderstorms will
produce gusty winds exceeding 34 kt with maybe even some small
hail. Elsewhere, outside of the watch box, strong storms are
expected and a few severe storms remain possible until this
evening, especially around the sea breeze. Outside of the
storms further to the nortSouth to southwest winds will persist
through the period.

Tonight: Thunderstorms will dissipate across the waters. Expect
SW winds 10-15 kt to prevail with seas 2-4 ft.

Sunday through Wednesday: Winds will remain from the SSW on
Sunday as a cold front approaches the region from the west.
Scattered showers and thunderstorms are forecast to develop
across the marine zones, especially during Sunday evening. Wave
heights are forecast to range from 2-3 feet within 20 NM to 3-4
feet beyond 20 NM. The cold front is expected to sweep across
the region late Sunday night into Monday morning, resulting in
winds to shift from the NW on Monday. Broad high pressure will
slide across the region through Thursday, providing the region
with light winds and waves between 1-2 feet. On Friday, steady
east winds are forecast to develop across the marine zones,
speeds around 10 kts. Seas are expected to range around 1 foot
along the coast to around 2 feet at 10 Nm and beyond.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Jun 2, 1:24 PM EDT, 2 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
124 PM EDT Sat Jun 2 2018

AMZ330-350-352-374-GAZ087-088-SCZ040-042>045-047>052-031730-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-Jenkins-Screven-Allendale-Hampton-Inland Colleton-Dorchester-
Inland Berkeley-Inland Jasper-Beaufort-Coastal Colleton-Charleston-
Coastal Jasper-Tidal Berkeley-
124 PM EDT Sat Jun 2 2018

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...This Afternoon and Tonight.

Severe Thunderstorms: Showers and thunderstorms impact Southeast South
Carolina into this evening. A few of these thunderstorms could
become severe with large hail and damaging winds. In addition to
severe weather, there will be a risk for locally heavy rainfall
capable of producing minor flooding of low lying and poor drainage
areas and frequent cloud to ground lightning. For mariners,
thunderstorms could produce winds in excess of 35 kt, hail, frequent
cloud to water lightning and visibilities of 1 NM or less in heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ354-GAZ099>101-114>119-137>141-031730-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-Candler-Bulloch-Effingham-
Tattnall-Evans-Inland Bryan-Coastal Bryan-Inland Chatham-
Coastal Chatham-Long-Inland Liberty-Coastal Liberty-Inland McIntosh-
Coastal McIntosh-
124 PM EDT Sat Jun 2 2018

...SEVERE THUNDERSTORM WATCH 150 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
southeast Georgia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, Jun 2, 2:06 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Charleston SC
206 PM EDT SAT JUN 2 2018

GAZ114-137-021845-
Tattnall-Long-
206 PM EDT SAT JUN 2 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LONG AND TATTNALL
COUNTIES...

At 205 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Glennville, or 15 miles northeast of
Surrency, moving east at 20 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Glennville and Donald.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3201 8195 3200 8181 3198 8180 3197 8174
      3187 8176 3181 8169 3179 8165 3171 8162
      3176 8195 3179 8195 3178 8198 3182 8202
      3181 8203 3183 8206
TIME...MOT...LOC 1805Z 264DEG 18KT 3185 8198

MTE
Special weather statement, Jun 2, 3:29 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Charleston SC
329 PM EDT SAT JUN 2 2018

GAZ137>141-022015-
Inland McIntosh-Coastal Liberty-Inland Liberty-Coastal McIntosh-Long-
329 PM EDT SAT JUN 2 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY...MCINTOSH
AND LONG COUNTIES...

At 328 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Tibet to near
Townsend, and moving east at 20 mph.

  HAZARD...strong winds 45 to 55 mph, up to penny sized hail and
           excessive cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely. All outdoor activities should cease. Move
           indoors immediately.

Some locations in the path of these storms include...
Darien, Tibet, Jones, Wolf Island, Harris Neck, Eulonia, Valona and
Little Saint Simons Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3129 8141 3133 8144 3138 8155 3145 8162
      3147 8161 3151 8166 3154 8166 3155 8169
      3158 8170 3160 8173 3171 8171 3169 8146
      3163 8117 3129 8131
TIME...MOT...LOC 1928Z 289DEG 19KT 3163 8167 3151 8155
Special weather statement, Jun 2, 3:41 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Charleston SC
341 PM EDT SAT JUN 2 2018

GAZ088-SCZ040-042-022030-
Screven-Allendale-Hampton-
341 PM EDT SAT JUN 2 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...HAMPTON AND
ALLENDALE COUNTIES...

At 341 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Millett to
Woodcliff, and moving east at 15 mph.

  HAZARD...strong winds 45 to 55 mph, up to penny sized hail and
           excessive cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely. All outdoor activities should cease. Move
           indoors immediately.

Some locations in the path of these storms include...
Allendale, Sylvania, Estill, Fairfax, Hiltonia, Gifford, Newington
and Oliver.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3295 8171 3304 8156 3307 8160 3309 8160
      3308 8161 3310 8161 3316 8154 3311 8137
      3312 8120 3311 8118 3276 8122 3254 8149
      3251 8154 3267 8185
TIME...MOT...LOC 1941Z 284DEG 13KT 3312 8158 3272 8175

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:07 PM EDTSpecial Weather StatementCHSCandler, Screven23 min
Jun 1, 8:33 PM EDTSpecial Weather StatementCHSBulloch, Effingham, Evans42 min
Jun 2, 6:38 AM EDTRiver Flood WarningCHSTattnall, Toombs4 days
Jun 2, 2:06 PM EDTSpecial Weather StatementCHSLong39 min
Jun 2, 2:27 PM EDTSevere Thunderstorm WarningCHSLiberty, Long63 min
Jun 2, 3:29 PM EDTSpecial Weather StatementCHSMcIntosh46 min
Jun 2, 3:41 PM EDTSpecial Weather StatementCHSScreven49 min
Jun 2, 4:14 PM EDTSpecial Weather StatementCHSBryan, Chatham46 min
Jun 2, 4:36 PM EDTSpecial Weather StatementCHSEffingham39 min
Jun 2, 4:46 PM EDTSevere Thunderstorm WarningCHSEffingham46 min
Jun 2, 4:59 PM EDTSpecial Weather StatementCHSChatham31 min
Jun 2, 7:40 PM EDTRiver Flood WarningCHSBryan, Bulloch, Chatham, Effingham7 days
Jun 2, 2:02 PM EDTSpecial Marine WarningCHS118 min
Jun 2, 3:37 PM EDTSpecial Marine WarningCHS113 min
Jun 2, 4:36 PM EDTSpecial Marine WarningCHS84 min
Jun 2, 4:55 PM EDTSpecial Weather StatementCHSBeaufort35 min
Jun 2, 5:25 PM EDTSpecial Marine WarningCHS2 hr
Jun 2, 5:39 PM EDTSpecial Weather StatementCHSBeaufort51 min
Jun 2, 6:04 PM EDTSpecial Marine WarningCHS116 min
Jun 2, 6:13 PM EDTSpecial Weather StatementCHSCharleston, Dorchester32 min
Jun 2, 6:36 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Dorchester54 min
Jun 2, 7:19 PM EDTSpecial Weather StatementCHSBerkeley26 min
Jun 2, 7:33 PM EDTSpecial Weather StatementCHSGeorgetown27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Severe Thunderstorm Warnings in South Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.